# SDR FDEA201202020438

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N33709
- Condition: Corroded
- Location: Bs 395-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AREA BS 377 - 395  S5L CORRODED.    REMOVED & INSTALLED STRINGER IAW-SRM-51-40-02.  CAT "A" MAJOR REPAIR.
